Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Maximum Capacity Route Problem

T. C. Hu
Operations Research
Vol. 9, No. 6 (Nov. - Dec., 1961), pp. 898-900
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/167055
Page Count: 3

You can always find the topics here!

Topics: Algorithms
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
The Maximum Capacity Route Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900